| Model Number |
MMT-523RNAP |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/27/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer was reported via phone call that, the customer had high blood glucose of the 408 mg/dl and declined troubleshooting for it and treated with bolus and injections.The customer also stated that, the infusion set had bent cannula.The insulin pump will not be returned for analysis.